MathSciNet Relay Station
MathSciNet bibliographic data
MR1974641 (2004b:47006) 47A16 (47D06)
Bermúdez, Teresa; Bonilla, Antonio; Martinón, Antonio On the existence of chaotic and hypercyclic semigroups on Banach spaces. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2435–2441 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement